# SDR SWAA2022031428112

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEWALL R\H CAP STRIPS STA 727 TO 847 HAS CORROSION. / VERIFIED NEW AFT CARGO R/H CAP STRIP P/N 453A2611-9 AND 453A2611-11 I.A.W. IPC 25-52-10-02 REPLACED PART ON SHELF. A-TAG A11525 A11529.
